BibTeX record journals/apal/AehligJ05

download as .bib file

@article{DBLP:journals/apal/AehligJ05,
  author    = {Klaus Aehlig and
               Felix Joachimski},
  title     = {Continuous normalization for the lambda-calculus and G{\"{o}}del's},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {133},
  number    = {1-3},
  pages     = {39--71},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.apal.2004.10.003},
  doi       = {10.1016/j.apal.2004.10.003},
  timestamp = {Fri, 21 Feb 2020 21:18:59 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/AehligJ05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics